The 2 references without contexts in paper J. Emelianova P., Ю. Емельянова П. (2016) “Устойчивость нелинейных повторяющихся процессов с возможными нарушениями // Stability of nonlinear repetitive processes with possible failures” / spz:neicon:technomag:y:2014:i:4:p:398-415

Pakshin P.V., Galkovski K., Rogers E. [Linear-quadratic parametrization of stabilizing controls in discrete-time 2D systems].Avtomatika i telemekhanika, 2011, no. 11, pp. 157{173. (English translation:Automation and Remote Control, 2011, vol. 72, iss. 11, pp. 2364{2378. DOI: 10.1134/S0005117911110117).
(check this in PDF content)
Boyd S., El Ghaoui L., Feron E., Balakrishnan V.Linear Matrix Inequalities in System and Control Theory. Philadelphia, SIAM, 1994. 193 p.
(check this in PDF content)